Nico (vilakins) wrote,
Nico
vilakins

Feet and astronomy

No, there's no comnnection. It's just a double post. :-P

I went to the doctor and it turns out that a known side-effect of one of my drugs is swollen ankles. He said the other leg is in fact slightly swollen too, and the hottest summer for over 20 years plus the recent leg injury (there's still a big haematoma) have made the left one worse. I now have a replacement drug, and he says the swelling should be totally gone in three days or I have to go back. The fact that it's a known major effect is very encouraging, so I'll hope that this is what it is. And my once-slim ankles which I thought had thickened may come back!

In other news, there's going to be a partial solar eclipse next week--about when I'll be taking the cats to the cattery. [rolls eyes] It's going to be 47% which probably isn't enough to give crescent-shaped shadows from leaves as the one I saw years ago did. That one was weird: it was still sunny, but muted. Right, so I'll take the cats in at 4pm, say goodbye (and probably cry as usual), then take my mind off them by watching the moon take a bite out of the sun.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 37 comments